The EMS Publishing House is now EMS Press and has its new home at

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen

Full-Text PDF (258 KB) | Abstract as PDF | Metadata | Table of Contents | ZAA summary
Volume 22, Issue 2, 2003, pp. 339–355
DOI: 10.4171/ZAA/1149

Published online: 2003-06-30

Criteria for Membership of the Mean Lipschitz Spaces

D. Walsh[1]

(1) National University, Maynooth, Ireland

Our aim is to characterize the elements in certain function spaces by means of the Ces\'aro means and/or partial sums of their Fourier series. Firstly, we seek to extend known results for the Besov spaces $B^s_{pq}\ \ (1 \le p,q \less \infty)$ to the case where $q = \infty$. Secondly, we consider the Mean Lipschitz spaces $\Lambda(p,s)$. We confine attention to the values $1 \le p \less \infty$ and $0 \less s \le 1$ for the parameters. For $s \less 1$, the spaces $B^s _{p\infty}$ and $\Lambda(p,s)$ coincide. For the case $p = 1$ certain counter-examples are provided; some positive results are also given. We then treat the case $s = 1$ and consider the spaces $B^1_{p\infty}$ and $\Lambda(p,1)$ separately. Analogues of some known results for the spaces $\Lambda_s$ are given.

Keywords: Besov space, mean Lipschitz space

Walsh D.: Criteria for Membership of the Mean Lipschitz Spaces. Z. Anal. Anwend. 22 (2003), 339-355. doi: 10.4171/ZAA/1149